ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Limit laws for coverage in backbone-sensor networks

Banerjee, Tamal and Iyer, Srikanth K (2013) Limit laws for coverage in backbone-sensor networks. In: STOCHASTICS-AN INTERNATIONAL JOURNAL OF PROBABILITY AND STOCHASTIC PROCESSES, 85 (1). pp. 98-110.

[img] PDF
sto_int_jl_pro_sto_pro_85_98_2013.pdf - Published Version
Restricted to Registered users only

Download (172kB) | Request a copy
Official URL: http://dx.doi.org/10.1080/17442508.2011.651218


We study coverage in sensor networks having two types of nodes, namely, sensor nodes and backbone nodes. Each sensor is capable of transmitting information over relatively small distances. The backbone nodes collect information from the sensors. This information is processed and communicated over an ad hoc network formed by the backbone nodes, which are capable of transmitting over much larger distances. We consider two models of deployment for the sensor and backbone nodes. One is a PoissonPoisson cluster model and the other a dependently thinned Poisson point process. We deduce limit laws for functionals of vacancy in both models using properties of association for random measures.

Item Type: Journal Article
Additional Information: Copyright for this article belongs to the TAYLOR & FRANCIS LTD, ENGLAND.
Keywords: Poisson point process; coverage process; associated random measure; sensor networks; Primary 60D05; 60G70; Secondary 60F17; 60G55
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Francis Jayakanth
Date Deposited: 15 Apr 2013 06:18
Last Modified: 15 Apr 2013 06:18
URI: http://eprints.iisc.ac.in/id/eprint/46405

Actions (login required)

View Item View Item